# SDR HYIA20190215002

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: C4020471
- Aircraft time: 35,958 hours, 34,140 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 51310076
- Condition: Corroded
- Location: Vertical Stab
- Part time: 35,958 hours, 34,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SURFACE CORROSION WAS DISCOVERED ON THE RIGHT HAND AFT VERTICAL STABILIZER ANGLE (P/N: 5131007-6) BETWEEN APPROXIMATE W.L. 143.52-167.52. THE DEEPEST CORRODED AREA IN THIS SPAN MEASURES APPROXIMATELY .029" DEEP. THIS ANGLE WILL BE REMOVED AND REPLACED WITH NEW PARTS.
